# SDR CALA2014032000358

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON UPPER SURFACE OF CABIN FLOOR BEAM UPPER CHORD STATION 312 RBL 11 STRINGER 0.5, 0.5 INCHES.  BLENDED OUT DAMAGE IAW SRM 51-10-02, REMOVED AFFECTED FASTENERS IAW NDT PART6 51-00-00.  PERFORMED HFEC INSPECTION TO REWORKED AREA SRM 51-40-02, DONE 10X MAGNIFIED DIV REWORKED AREA TO ENSURE EA NO CRACK INDICATION.  MEASURED THE ORIGINAL THICKNESS, INSPECTED THE HOLES NO CRACK INDICATION.  IAW SRM 51-20-06 PERFORMS STRINGER =0.130 INCHES.  REMOVED THICKNESS X=0.033 INCHES, X T=25.4% THE SRM ALLOWABLE HOT PEENING INTENSITY 0.005-0.010 INCHES, MADE REPAIR STRAP USE LE. MAX REMOVAL 10%T 1T EXCEED THIS LIMIT IAW SRM 53-10-51.  0.071 INCHES THICK 7075-T6 CLAD SHEET PER ECRA5321-01885.  MADE TAPERED SHIM USE 0.071 INCHES THICK 7075-T6 CLAD SHEET IAW ECRA 5321-01885.  FILLED BLENDED AREA IAW ECRA 5321-01885.  INSTALLED COUNTERSINK REPAIR WASHERS & REPAIR PARTS IAW ECRA5321-01885.  APPLIED CIC TO REPAIR AREA IAW ECRA5100-01844.
